# SDR DALA2017072705813

- Difficulty date: July 26, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 45,989 hours, 30,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT LENS ASSEMBLY MISSING.  REPLACED IAW MM.  OPERATION CHECKS GOOD.
